# SDR R61A201603310278

- Difficulty date: March 31, 2016
- Submitted: April 26, 2016
- Operation: Air carrier
- Aircraft: N114HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000179
- Aircraft time: 23,317 hours, 16,812 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR DURING HEAVY CHECK, HORIZONTAL STABILIZER RIB 11 AT 5TH RIVET FROM SPAR 1 HAS CRACK LIKE INDICATION.  MAINTENANCE REPAIRED CRACK IAW ETD 2016-170-033678.
